New Conservation Laws and Exact Cosmological Solutions in Brans-Dicke Cosmology with an Extra Scalar Field

Mitsopoulos, Antonios; Tsamparlis, Michael; Leon, Genly; Paliathanasis, Andronikos


The derivation of conservation laws and invariant functions is an essential procedure for the investigation of nonlinear dynamical systems. In this study, we consider a two-field cosmological model with scalar fields defined in the Jordan frame. In particular, we consider a Brans-Dicke scalar field theory and for the second scalar field we consider a quintessence scalar field minimally coupled to gravity. For this cosmological model, we apply for the first time a new technique for the derivation of conservation laws without the application of variational symmetries. The results are applied for the derivation of new exact solutions. The stability properties of the scaling solutions are investigated and criteria for the nature of the second field according to the stability of these solutions are determined.

Más información

Título según WOS: ID WOS:000689952800001 Not found in local WOS DB
Título de la Revista: SYMMETRY-BASEL
Volumen: 13
Número: 8
Editorial: MDPI
Fecha de publicación: 2021


Notas: ISI